# SDR ASAA2018040324125

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,524 hours, 9,048 cycles
- Engine: Cfmint CFM567B273
- Engine time: 30,524 hours, 9,048 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 9 O'CLOCK POSITION THIRD STAGE VSV SLAB HEAD PIN ROTATED 90 DEGREES WITH MIGRATION AND MATERIAL WEDGED BEHIND THE PIN BEYOND LIMITS IAW TC SBCFM56-7B-72-0986-1, STEP 7B.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IAW TC 78471000 AND 78471001.  ACCOMPLISHED EA PWRPL-71EA-11276.
